# SDR IXXA11SMN0060S

- Difficulty date: March 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND AFT FUSELAGE RT UPPER PART ANGLE CORRODED AT STA 1633.822.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA. FABRICATED ANGLE, SPLICES, FILLERS AND TAPERED SHIMS.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM CHAP 53-2-5, FIG 16A SHEETS 1-2, SRM 51-1-8, SRM 53-2-0, PS 4.710 REV "L", SRM 51-1-4, SRM 51-1-6, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
